Oxcarbazepine

Oxcarbazepine is a prescription drug used to treat epilepsy and people having partial seizures. It is an anticonvulsant or antiepileptic medication. Oxcarbazepine can cause a life-threatening allergic skin reaction called Stevens-Johnson syndrome and toxic epidermal necrolysis, so always consult a doctor before taking this medication.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My father is hyperactive after a temporal lobe damage. Will he recover?

Query: Hi doctor, Eight months ago, my father met with a bike accident. He had hemorrhage and the temporal lobe was damaged. He was in coma for a month and for the last eight months he has been taking Levenue 2000 mg per day, Lacosam 400 mg per day and Cloba 10 mg per day. Now, he is facing the problem of ...  Read Full »


Dr. Rajyaguru

Neuro Surgeon, Neurologist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. The hyperactivity he is showing is because of the damage to his temporal lobe. It can be due to abnormal electrical activity arising from the damaged temporal lobe and adjacent areas. The good thing is that he is on his way to recovery. But at the same time, we need to co...  Read Full »

How is ADHD treated?

Query: Hi doctor, I have ADHD. My common symptoms are disturbance of selective attention of auditory and visual input, disorders of visual perception, impaired organization and categorization of verbal material, disturbance of language comprehension, impaired long-term memory, altered personality and affec...  Read Full »


Dr. Rajyaguru

Neuro Surgeon, Neurologist, Spine Surgeon

Answer: Hi, Welcome to icliniq.com. I understand your symptoms and the clinical case scenario. Most of the medicines, which work for ADHD (attention deficit hyperactivity disorder), are not working well for you. Actually, they are worsening you. This is an observation which supports the possibility that...  Read Full »

Why do I stress myself while learning sports?

Query: Hi doctor, I have ADHD and I am currently on Vyvanse. I am a football player. I perform badly when I am under pressure. When I get a simple instruction, I feel like it as so tough. But, when I am practicing or alone, I can enjoy myself and play well. Even though I enjoy football and love the sport, ...  Read Full »


Dr. Padmapriya Chandran

Psychiatrist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. You seem to get frustrated very easily. You are also unable to handle disappointments. Success and failure are two sides of the same coin. Take up a failure as a challenge and you will never get disappointed. Also, when you are impulsive your thinking is disorganized an...  Read Full »

Please suggest ways to overcome ego problems at office.

Query: Hi doctor, I am 30 years old. After completion of school and I did not join college for eight years. Then I joined a diploma course. My father consulted many psychiatrists to find out my problem. Unfortunately, I was admitted by one doctor in nursing home for around three months for treatment. I hat...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. After reading the history I can say that your main current issue is difficulty in continuing a job for long. You perform well in interviews and get selected for jobs but not able to continue the job. I want to know what kind of difficulties you face during the job? What i...  Read Full »

Please suggest recommendations to quit bipolar medications.

Query: Hello doctor, I am a patient of bipolar disorder. I am not experiencing bipolar disorder symptoms for more than two years. So, can I leave medication gradually? I have completed my education during my treatment. I was diagnosed with this disorder a few years back. I am constantly being treated for ...  Read Full »


Dr. Parth Nagda

Psychiatrist

Answer: Hello, Welcome to icliniq.com. Normally, after the first episode of bipolar illness, medicines are advised to be taken for one year and stopped slowly. After a second relapse it is advised for two or three years and then stopped. For the third relapse, it is to be continued lifelong. If you have t...  Read Full »

Why do I have memory loss and feeling of deja vu after seizure?

Query: Hi doctor, I am having the following symptoms for the past three years. It includes very overwhelming feeling of doom, hand is frozen and unable to move, rising feeling in stomach making me feel sick, swallowing repeatedly, memory loss of what I was thinking about and also general memory loss after ...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your description of the episode is typical of partial seizure. It is likely to be complex partial seizures because of the deja vu (already experienced feeling) and memory loss. Since you are having recurrent seizures, you are suffering from epilepsy. It needs to be inv...  Read Full »

How to reduce the anger of my son?

Query: Hi doctor,My son is very aggressive, sensitive, short temper, get panic, hyper and angry quickly. He could not listen to any good suggestions or guidance. He does not have a mental resistance. However, he is very sincere about his studies. He has got 83% marks in his studies. Now, he is preparing fo...  Read Full »


Dr. Padmapriya Chandran

Psychiatrist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. Your son has suffered from viral encephalitis at a very young age, which could have been a significant insult to the growing brain. The irritability and anger outbursts are a result of post encephalitis sequelae. It can be controlled with medications. I suggest tablet Oxe...  Read Full »

Is Aripiprazole safe for a 65 year old diabetic and hypertensive patient?

Query: Hello doctor, My father is 65 years old. He has bipolar disorder for 40 years. He also has diabetes. He is taking medicine for high blood pressure. For a very long time, he took lithium 1000 mg and oxcarbazepine 900 mg. 2-3 episodes used to happen, normally of long manic spell followed by gloomy/not...  Read Full »


Dr. Vivek Chail

Family Physician, General Practitioner, Radiodiagnosis Physician, Radiologist

Answer: Hi, Welcome to icliniq.com. I have read through your query in detail. Please find my observations below. Medicines for mental health conditions should be taken under the strict supervision of the psychiatrist. As mentioned above, lithium toxicity is a serious concern and it is good that you have ...  Read Full »

My mom was treated for trigeminal neuralgia, with no relief. What to do?

Query: Hello doctor, My 58 year old mother has a history of trigeminal neuralgia from the past four years. She was initially treated with Carbamazepine, but she had a severe allergic reaction, due to which it was stopped. Oxcarbazepine was tried, and it caused allergy too. Pregabalin, phenytoin, and sod...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. You seem to have tried all the possible treatments. I would suggest trying a medicine known as Tapentadol at doses of 50 mg twice daily, along with Gabapentin 600 mg per day. Consider radiofrequency ablation or alcohol injection into the nerve again, if no relief is ob...  Read Full »

My son has social withdrawal and isolation. Yet, he refuses treatment. Please help.

Query: Hello doctor, The problem started in 2010. Social withdrawal, isolation, inability to continue at a job, negative talk, jealousy, lack of initiative, low self-esteem and fickle minded behavior. What could these point to? The prescriptions are lost in transit. No medicines are being taken.  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I can understand your concern. The symptoms of withdrawal from society, loneliness, difficulty in continuing the job, negative thoughts, lack of motivation, indecisiveness, etc could be due to some severe underlying mood disturbance. Since the symptoms are persiste...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.